# SDR ASAA201805144608

- Difficulty date: May 12, 2018
- Submitted: May 14, 2018
- Operation: Air carrier
- Aircraft: N285VA
- Make and model: Airbus A320-214
- Aircraft serial: 06889
- Aircraft time: 8,641 hours, 2,771 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 9106A000602
- Condition: Failed
- Location: Nr 1 A/C Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 1 A/C PACK REGULATOR FAULT DURING SHUTDOWN.   ACFT GROUNDED.  THE PACK  REGULATOR RESET CARRIED OUT, MESSAGE CLEARED.  THE NR 1 A/C PACK BITE   NO FAULTS NOTED IAW AMM 21-61-00-710-001.  OPERATED THE PACKS FOR 15 MINUTES,  NO FAULTS IAW RMA,  REPLACED THE NR 1 PACK  DIFFERENTIAL PRESSURE SENSOR 23HB2 IAW AMM 21-51-11-000-001-A, & TASK 21-51-11-400-001-A.
